Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Coating on the tongue, hot flashes in the chest, frozen hands and feet. Diagnosed as a side effect of birth control. Any other options?

Hi so around oct of last year I noticed a coating on my tongue I did lots of treatments but Itbwould never go away then 2,months later I started getting hot flashes in my chest it was like a furnace was kicked on but my hands and feet are ice cold but dripping wet so after I hundred test they said yes adrenal probably hyperplasia since hydroxy was 286 so I had challenge test and it really messed me up hot flashes and it felt like life had been drained out of me my legs and hips and back started hurting the dr said absolutely not normal but would elaborate so from what I ve seen my ACTH is low my estriodol is low and I m not ovulating so dr says birth control I m not totally against but should we find answers and instead of bandaids? What if it s an infection from coating on tongue or a tumor or worse but no one will continue to dig if it s negative on inconclusive they just stop there I am really getting worried that I will die before anyone will help to figure out!! Any ideas or help would be wonderful. Thanks Karyn meyer
Asked On : Tue, 17 Jul 2012
Answers:  0 Views:  34 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor